Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 143-148
http://dx.doi.org/10.1155/S0161171292000164

Some results on certain subclasses of analytic functions involving generalized hypergeometric functions and Hadamard product

Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 26 April 1990; Revised 22 March 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida Inayat Noor, “Some results on certain subclasses of analytic functions involving generalized hypergeometric functions and Hadamard product,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 143-148, 1992. https://doi.org/10.1155/S0161171292000164.